MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no allegations or indications of any system or component failure.Explant was performed only due to need for mri testing.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat lower extremity pain.Approximately one year after implanting the system, the patient's physician requested an mri of the spine.The patient was unable to obtain the mri due to the nalu system being incompatible with the test.A full system explant was performed on (b)(6) 2024 to allow the mri to be performed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20044531
Report Number3015425075-2024-00311
Device Sequence Number12756706
Product Code GZF
UDI-Device Identifier00812537033594
UDI-Public01008125370335941121080417240804
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/04/2024
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown